It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





To Nancy

To Nancy

[ Back to Messages ]

Message

Posted by Tree Frog on August 05, 2000 at 00:41:14:

In Reply to: cytomel...tina? posted by nancy on August 04, 2000 at 15:22:33:

Please let both doctors know what you are taking. They should have asked if you were on any other drugs.

I don't know what the combo would do, but the T3 is harmless, and the antidepressants have other side-effects. I personally would try the T3 alone. But the other drug may require tapering off from, so you can always check with the pharmacist. He would know drug interactions, too.
I wish you well! TF



Follow Ups




All times are GMT -7. The time now is 06:50 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!